MAUDE Adverse Event Report: QUEST MEDICAL, INC. MYOCARDIAL PROTECTION SYSTEM CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MYOCARDIAL PROTECTION SYSTEM CONSOLE; CPBP HEAT EXCHANGER
Model Number 5001000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The hospital biomedical engineer reported an issue with the mps console during use.He reported for perfusion that the console would repeatedly display an error code and would open the vent valve during cardioplegia delivery.The report stated that the console was used to complete the procedure with the perfusionist manually clamping the vent line closed.There were no patient complications reported as a result of the alleged issue.The console will be evaluated by a field service engineer.
 
Additional Manufacturer Narrative
A field service engineer evaluated the console at the complainant's facility.The console data log confirmed the alleged error code.The fluid level sensor in this 13 year old console was found to be faulty.The sensor was replaced and the console released for use.

Brand Name
MYOCARDIAL PROTECTION SYSTEM CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key5950956
Report Number1649914-2016-00046
Device Sequence Number660895
Product Code DTR
UDI-Device Identifier20634624501007
UDI-Public20634624501007
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5001000
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/14/2016
Supplement Report FDA Received Date11/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;